# SDR SWAA2013072218390

- Difficulty date: July 18, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 46,945 hours, 27,331 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A21016
- Part serial: 3495A
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT MAIN GEAR RETRACT ACTUATOR LEAKED.  R&R RT MLG RETRACT ACTUATOR IAW MM.
